Drug interactions between omeprazole and Percocet 5 / 325
|Percocet 5/325 (acetaminophen/oxycodone)|
Interactions between your drugs
There were no interactions found in our database between omeprazole and Percocet 5 / 325 - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Omeprazole is in the drug class proton pump inhibitors.
- Omeprazole is used to treat the following conditions:
Percocet 5 / 325
- Percocet 5 / 325 is a member of the drug class narcotic analgesic combinations.
- Percocet 5 / 325 is used to treat the following conditions:
Drug and food interactions
Applies to: Percocet 5 / 325 (acetaminophen / oxycodone)
Do not use alcohol or medications that contain alcohol while you are receiving treatment with oxyCODONE. This may increase nervous system side effects such as drowsiness, dizziness, lightheadedness, difficulty concentrating, and impairment in thinking and judgment. In severe cases, low blood pressure, respiratory distress, fainting, coma, or even death may occur. You may also want to avoid or limit the consumption of grapefruit and grapefruit juice, which can significantly increase the blood levels of oxycodone in some people. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. Do not use more than the recommended dose of oxyCODONE, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medication without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.